| Model Number |
SUPER |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Review of the device history record (dhr) and supporting quality records confirmed no anomalies that may have caused or contributed to the malfunction.
Event or Problem Description
Consumer reported upon removal the string broke off of a tampon leaving the pledget inside her vaginal cavity.She was able to manually remove the pledget and did not seek medical attention.She did not experience any adverse health effects.